Some results on 2-perfect cube decompositions

Adams, Peter, Lefevre, James and Waterhouse, Mary (2009) Some results on 2-perfect cube decompositions. Australasian Journal of Combinatorics, 44 95-103.

Author Adams, Peter
Lefevre, James
Waterhouse, Mary
Title Some results on 2-perfect cube decompositions
Journal name Australasian Journal of Combinatorics   Check publisher's open access policy
ISSN 1034-4942
Publication date 2009
Sub-type Article (original research)
Volume 44
Start page 95
End page 103
Total pages 9
Editor Elizabeth J. Billington
Catherine Greenhill
Diana Combe
Place of publication Australia
Publisher Centre for Discrete Mathematics & Computing
Collection year 2010
Language eng
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
010104 Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
Q-Index Code C1
Q-Index Status Confirmed Code

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
2010 Higher Education Research Data Collection
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 30 Mar 2010, 14:40:21 EST by Kay Mackie on behalf of School of Mathematics & Physics